Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296288] of Chad Schoen

Papers Published

  1. Schoen, C, Fermat covers, fermat hypersurfaces and abelian varieties of fermat type, Quarterly Journal of Mathematics, vol. 57 no. 4 (2006), pp. 539-554, ISSN 0033-5606 [doi]
    (last updated on 2017/12/18)

    Abstract:
    Albanese maps for smooth projective models of a class of Abelian covers of projective space branched along particular hyperplane arrangements are studied. In some cases it is shown that the image of the Albanese map gives a cycle in the Albanese variety which is not numerically equivalent to a linear combination of intersections of divisors. Smooth projective varieties with this property are said to be Albanese exotic. Few concrete examples of such varieties are known. © 2006. Published by Oxford University Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320